Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2018, 1:18 PM EDT for Sussex County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2018, 1:18 PM EDT (17:18 UTC)
- Expired
- Jul 23, 2018, 1:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted.
696
WWUS81 KPHI 231718
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
118 PM EDT MON JUL 23 2018
NJZ001-007-008-231745-
Morris-Sussex-Warren-
118 PM EDT MON JUL 23 2018
...A SHOWER WILL AFFECT NORTHWESTERN MORRIS...WESTERN SUSSEX AND
NORTHEASTERN WARREN COUNTIES...
At 117 PM EDT, a shower was located over Andover, or near Newton,
moving northwest at 35 mph.
Winds up to 40 mph are possible with this shower.
Locations impacted include...
Newton, Montague, Dover, Hopatcong, Hackettstown, Wharton, Mount
Arlington, Stanhope, Netcong, Victory Gardens, Branchville, Andover,
Lake Mohawk, Greendell, Millbrook, Crandon Lakes, Hainesville,
Flatbrookville, Allamuchy-Panther Valley and Succasunna.
LAT...LON 4088 7453 4080 7481 4107 7500 4109 7497
4110 7497 4109 7499 4110 7499 4116 7490
4121 7486 4123 7487 4128 7484 4132 7479
4132 7478
TIME...MOT...LOC 1717Z 156DEG 32KT 4095 7476
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 12:13 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 23, 12:13 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1213 PM EDT Mon Jul 23 2018
.SYNOPSIS...
A large upper atmosphere low pressure system will circulate
moisture across our area the first part of the week. Several
weak disturbances will touch off showers and thunderstorms at
least through Wednesday. A weak cold front will cross the area
Thursday followed by another on Friday. High pressure should
settle in for the first part of next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Same pattern continues of deep S/SSE flow with PWATs in the 2.0
to 2.5 inch range. Air mass is de-stabilizing with daytime
heating even through broken clouds, and convection is increasing
away from the coast. This trend should continue through the
afternoon. The flash flood watch will be expanded shortly to
include the rest of our PA counties, i.e., Carbon, Monroe and
Northampton, where heavy rains fell recently and flash flood
guidance is relatively low.
Previous discussion:
Blocking high remains over the central Atlantic ocean waters,
centered some 750 miles east of the 40/70 benchmark. Meanwhile,
an elongated closed upper low with several strong shortwaves
associated with it will remain blocked from the Great Lakes down
to the Southeast U.S.
Deep south-southeast flow will usher abundant moisture into the
region, with surface dewpoints well into the 70s throughout much of
the CWA. This also will yield PWATs generally 2-2.25". So showers
that develop, especially this afternoon, will have the potential to
produce heavy rain.
Based on latest model guidance, with the 00Z NAM having the heaviest
rainfall, the heaviest of the rain looks to fall just outside of the
western portion of the forecast area. Will issue a Flash Flood Watch
for most of Delmarva and SE PA, as this lines up with the axis of
heaviest rainfall. Flash Flood Guidance is higher over much of
NJ and southern DE, so will leave those areas out for now.
Several rounds of showers and thunderstorms will develop throughout
the day today. There should be decent CAPE values, upwards of 1500
J/kg, along with a LI of -3C. But shear is limited. A few stronger
cells could produce strong, gusty winds.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Pattern continues. With loss of diurnal heating, thunderstorm
activity diminishes through the evening. However, showers should
continues through the overnight, with locally heavy rain.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
No changes were made overnight. The long term discussion from
Sunday afternoon is below.
This story remains the same...our unsettled wet weather pattern
continues through most of the week, with several rounds of
showers and storms likely through at least Thursday, possibly
continuing into next weekend.
A strong Bermuda High to the east will keep a deep mid-level trough
stalled to our west over the upcoming week. This trough will
continue to dig over the eastern U.S., slowly filling as it does
so. Several short wave vorticity maxima will pivot around the
trough, bringing persistent rounds of showers and thunderstorms
to the area through the week. By Thursday, the GFS and ECMWF
show the trough having mostly filled and beginning to finally
lift off to the northeast as a deepening trough moves over the
Midwest.
Tuesday through Wednesday...Deep southerly flow is expected to
persist through Wednesday, drawing tropical moisture well into
our area. Forecast soundings are nearly saturated through the
troposphere, which make forecast PWATs near 2 inches
unsurprising. There will likely be some instability each day,
especially where any breaks in the cloud cover occur.
Thunderstorms that do develop will further progress (flash)
flood concerns, especially if training occurs. That is a real
possibility, as guidance suggests a single axis of heavy
rainfall will meander over our area through Wednesday. The humid
airmass will limit the diurnal pattern, keeping highs in the
upper 70s to low 80s and overnight lows in the upper 60s to low
70s.
Thursday...The developing trough over the Midwest will aid in
the formation of a surface low pressure system and cold front to
our northwest. A strong jet max directly to our north will
position us in the entrance region alongside the front. With
ample moisture already in place, more heavy rainfall is likely
to occur Thursday. The front will attempt to move through
Thursday night, but may washout/stall just offshore.
Friday through Sunday...Another shortwave may then move east
along the remnant boundary by next weekend. Highs Friday and
Saturday will likely be slightly warmer, making it to the upper
80s. Lows are likely to be in the upper 60s to lower 70s.
Exact rainfall amounts are still uncertain, but there is increasing
potential for several inches of rainfall to accumulate over much of
the area through the week. WPC has 3-5 inches forecast over our
area, with highest amounts over eastern Pennsylvania. However,
amounts may wind up being much higher than this in a few spots.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...MVFR CIGs may briefly dip to IFR early this morning, then
will lift to MVFR by this afternoon. Showers and isolated
thunderstorms will result in locally heavy rain with a few storms
capable of gusty winds as well. SE flow around 10 kt.
Tonight...MVFR CIGs redevelop. Lingering showers through the night
with sub-VFR conditions. Light SE flow.
OUTLOOK...
Tuesday through Friday...Variable conditions with numerous
rounds of showers and thunderstorms. This activity may be more
organized Tuesday across our western terminals (RDG and ABE)
while terminals near the coast (MIV and ACY) have a better
opportunity to see breaks in the rain. Showers and storms could
become more widespread heading into Wednesday and Thursday. S-SE
winds generally 10-15 kt each day and 5-10 kt each night.
Forecast Confidence: Low for timing of each round of showers and
storms.
&&
.MARINE...
The Small Craft Advisory remains in effect for the Atlantic Ocean
coastal waters today and tonight as seas remain 5-8 feet. Winds will
likely also begin gusting 25-30 knots later today. SCA up for DE Bay
today for winds gusting to 25 kt as well.
OUTLOOK...
Tuesday...SCA for our coastal waters with seas expected to remain
around 5 ft. Winds could gust to 25 kt at times.
Tuesday night through Thursday...SCA conditions expected. Wave
heights on our ocean waters are expected to remain in the 4 to 7
ft range with S winds in the 10-20 kt range. Winds may
occasionally gust to 25 kt, particularly on Wednesday and
Thursday.
Friday...Seas may finally drop below 5 ft as southerly winds
relax.
RIP CURRENTS...
High risk of rip currents is in effect today. The surf is expected
to remain agitated with southeasterly winds gusting to 25 knots, and
seas remain around 5-8 feet with swells around 8-10 seconds.
&&
.EQUIPMENT...
The KDOX radar remains out of service. An update on repair time
is expected later today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ060-061-070-071-
101>106.
NJ...High Rip Current Risk until 9 PM EDT this evening for NJZ014-
024>026.
DE...High Rip Current Risk until 9 PM EDT this evening for DEZ004.
Flash Flood Watch through late tonight for DEZ001-002.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
020.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
Small Craft Advisory until 6 PM EDT this evening for ANZ430-
431.
&&
Synopsis...O'Hara
Near Term...AMC/MPS
Short Term...MPS
Long Term...Davis/Klein
Aviation...Klein/MPS
Marine...Klein/MPS
Equipment...Hazardous weather outlook, Jul 23, 12:44 PM EDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1244 PM EDT Mon Jul 23 2018 DEZ001-002-MDZ008-012-015-019-020-PAZ054-055-060>062-070-071-101>106- 241645- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 1244 PM EDT Mon Jul 23 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Rounds of showers and thunderstorms are expected through at least Wednesday. The risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-NJZ001-007>010-012-013-015>023-027-241645- Inland Sussex-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 1244 PM EDT Mon Jul 23 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey, northern New Jersey, northwest New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms will contain very heavy downpours through tonight that could cause flooding of poor drainage and urbanized areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Rounds of showers and thunderstorms are expected through at least Wednesday. The risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-241645- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1244 PM EDT Mon Jul 23 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is an enhanced risk for the development of dangerous rip currents through midweek. Rounds of showers and thunderstorms are expected through at least Thursday. The greatest risk for heavy rainfall will favor locations to our west early in the week then shift eastward toward the coastal plain Wednesday and Thursday. In general, the risk of flooding, including flash flooding, will increase as soils become increasingly wet, and as river and creek levels rise following each successive round of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-241645- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1244 PM EDT Mon Jul 23 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 23, 7:42 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 AM EDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY RAIN 4 SW WANTAGE 41.20N 74.60W
07/23/2018 M2.17 INCH SUSSEX NJ TRAINED SPOTTER
TOTAL SINCE MIDNIGHT. 1.7" OCCURED BETWEEN 1224 AM AND
129 AM
&&
EVENT NUMBER PHI1801123
STAARMANNSpecial weather statement, Jul 23, 11:23 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1123 AM EDT MON JUL 23 2018
DEZ002-003-231600-
Inland Sussex-Kent-
1123 AM EDT MON JUL 23 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX AND KENT
COUNTIES...
At 1123 AM EDT, a strong thunderstorm was located over Harrington, or
15 miles south of Dover, moving north at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Dover, Milford, Harrington, Camden, Cheswold, Bowers, Woodside,
Viola, Rising Sun-Lebanon, Hazlettville, Dover Base Housing, Dover
Speedway, Andrewsville, Rising Sun, Wyoming, Felton, Frederica,
Houston, Kenton and Magnolia.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3885 7566 3927 7570 3926 7541 3925 7540
3924 7541 3920 7540 3915 7541 3911 7540
3907 7541 3905 7539 3884 7543
TIME...MOT...LOC 1523Z 182DEG 29KT 3893 7555
SFJSpecial weather statement, Jul 23, 11:58 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1158 AM EDT MON JUL 23 2018
DEZ001-002-NJZ016-021-231630-
Kent-New Castle-Salem-Cumberland-
1158 AM EDT MON JUL 23 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHEASTERN KENT...WEST CENTRAL CUMBERLAND AND SOUTHWESTERN SALEM
COUNTIES...
At 1158 AM EDT, a strong thunderstorm was located over Dover, moving
north at 40 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Dover, Smyrna, Salem, Alloway, Camden, Clayton, Quinton, Delaware
City, Cheswold, Greenwich, Rising Sun-Lebanon, Woodland Beach,
Hancocks Bridge, Newport Meadows, Port Penn, Dover Base Housing,
Dover Speedway, Rising Sun, Hope Creek and Wyoming.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3925 7563 3957 7564 3957 7557 3954 7556
3954 7554 3956 7551 3955 7530 3935 7534
3930 7543 3921 7540 3915 7541 3908 7540
3910 7563 3924 7563 3924 7565
TIME...MOT...LOC 1558Z 184DEG 36KT 3917 7551
SFJSpecial weather statement, Jul 23, 12:28 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1228 PM EDT MON JUL 23 2018
MDZ008-PAZ101-231700-
Cecil-Western Chester-
1228 PM EDT MON JUL 23 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL AND SOUTHWESTERN
CHESTER COUNTIES...
At 1228 PM EDT, a strong thunderstorm was located over West
Nottingham, or 8 miles north of Havre De Grace, moving northwest at
30 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Elkton, Calvert, Oxford, North East, Rising Sun, Charlestown, Glen
Roy, Zion, Blake, Lombard, Richardsmere, Woodlawn, West Nottingham,
Octoraro, Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Bay
View and Farmington.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
3976 7606 3987 7600 3975 7593 3972 7597
3972 7591 3959 7583 3953 7600 3955 7603
3955 7607 3972 7624
TIME...MOT...LOC 1628Z 155DEG 26KT 3967 7608
SFJSpecial weather statement, Jul 23, 12:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1258 PM EDT MON JUL 23 2018
DEZ001-MDZ008-PAZ060-101-102-231730-
New Castle-Cecil-Western Chester-Eastern Chester-Berks-
1258 PM EDT MON JUL 23 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL...SOUTHERN BERKS AND WESTERN CHESTER COUNTIES...
At 1258 PM EDT, a strong thunderstorm was located over Newark, moving
northwest at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Newark, Elkton, Calvert, Coatesville, Elsmere, Kennett Square, New
Castle, Oxford, Parkesburg, North East, West Grove, Honey Brook,
Elverson, Newport, New Morgan, Glen Roy, Blake, Stanton, Glasgow and
Mount Vernon.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3983 7604 3987 7599 3992 7600 3994 7598
3995 7600 4004 7593 4011 7594 4014 7588
4019 7594 4023 7584 3966 7556 3966 7558
3962 7562 3953 7587 3978 7606
TIME...MOT...LOC 1658Z 155DEG 49KT 3971 7574
SFJSpecial weather statement, Jul 23, 1:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
118 PM EDT MON JUL 23 2018
NJZ001-007-008-231745-
Morris-Sussex-Warren-
118 PM EDT MON JUL 23 2018
...A SHOWER WILL AFFECT NORTHWESTERN MORRIS...WESTERN SUSSEX AND
NORTHEASTERN WARREN COUNTIES...
At 117 PM EDT, a shower was located over Andover, or near Newton,
moving northwest at 35 mph.
Winds up to 40 mph are possible with this shower.
Locations impacted include...
Newton, Montague, Dover, Hopatcong, Hackettstown, Wharton, Mount
Arlington, Stanhope, Netcong, Victory Gardens, Branchville, Andover,
Lake Mohawk, Greendell, Millbrook, Crandon Lakes, Hainesville,
Flatbrookville, Allamuchy-Panther Valley and Succasunna.
LAT...LON 4088 7453 4080 7481 4107 7500 4109 7497
4110 7497 4109 7499 4110 7499 4116 7490
4121 7486 4123 7487 4128 7484 4132 7479
4132 7478
TIME...MOT...LOC 1717Z 156DEG 32KT 4095 7476
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:44 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 23 hr |
| Jul 23, 1:07 AM EDT | Special Weather Statement | PHI | Sussex | 38 min |
| Jul 23, 3:45 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 68 hr |
| Jul 23, 7:56 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 23, 12:07 PM EDT | Special Marine Warning | PHI | 25 min | |
| Jul 23, 1:01 PM EDT | Areal Flood Advisory | PHI | Salem | 34 min |
| Jul 22, 8:18 PM EDT | Areal Flood Warning | PHI | Chester | 117 min |
| Jul 22, 8:43 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 22, 8:54 PM EDT | Flash Flood Warning | PHI | Berks, Chester | 4 hr |
| Jul 22, 9:40 PM EDT | Flash Flood Warning | PHI | Lehigh | 3 hr |
| Jul 22, 10:21 PM EDT | Special Weather Statement | PHI | Monroe | 54 min |
| Jul 22, 11:18 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 3 hr |
| Jul 23, 12:19 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Jul 23, 7:00 AM EDT | River Flood Warning | PHI | Chester, Delaware | 9 hr |
| Jul 23, 12:58 PM EDT | Special Weather Statement | PHI | Chester | 32 min |
| Jul 23, 10:50 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 110 min |
| Jul 23, 11:23 AM EDT | Special Weather Statement | PHI | Kent | 37 min |
| Jul 23, 11:58 AM EDT | Special Weather Statement | PHI | Kent | 32 min |
| Jul 22, 10:09 PM EDT | Areal Flood Warning | PHI | Cecil | 3 hr |
| Jul 23, 12:46 AM EDT | Areal Flood Warning | PHI | Cecil | 4 hr |
| Jul 23, 12:28 PM EDT | Special Weather Statement | PHI | Cecil | 32 min |
| Jul 23, 3:23 PM EDT | Coastal Flood Advisory | PHI | Kent, Queen Anne's, Talbot | 17 hr |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.